具有随机切换的泛函Liénard方程的平均法

  • 徐燕 ,
  • 李彩月
展开
徐燕(1985—),女,安徽潜山人,河北大学副教授,博士,主要从事动力系统与随机分析研究.
E-mail:xuyan2008good@163.com

收稿日期: 2022-01-19

  网络出版日期: 2023-02-22

基金资助

国家自然科学基金资助项目(11801128;11771115);河北省自然科学基金资助项目(A2018201109);河北大学引进高层次人才科研项目(801260201109)

Averaging principle for stochastic function Liénard equations with random switching

  • XU Yan ,
  • LI Caiyue
Expand
  • College of Mathematics and Information Science, Hebei University, Baoding 071002, China

Received date: 2022-01-19

  Online published: 2023-02-22

摘要

利用分离-聚合的思想、泛函Itô公式和平均法,研究具有随机切换的泛函Liénard方程的平均法.由于此系统 Markov链所处的状态空间很大且具有泛函项,直接处理原系统是非常复杂的.在一定条件下, 证明原系统收敛到一个极限过程,此极限过程相较于原系统更利于计算和分析,进而通过研究极限过程得到原系统的性质.

本文引用格式

徐燕 , 李彩月 . 具有随机切换的泛函Liénard方程的平均法[J]. 河北大学学报(自然科学版), 2023 , 43(1) : 9 -15 . DOI: 10.3969/j.issn.1000-1565.2023.01.002

Abstract

By using the idea of nearly decomposability and aggregation, functional Itô formula and the averaging principle, this article considers the averaging principle for the stochastic functional Liénard equations with random switching was considered. Because the Markov chain is in a large state space and involves functional diffusions, the original system was dealt with. Under suitable conditions, it shows that the original system converges to a limit process, which is more convenient for calculation and analysis. The properties of the original system are obtained by studying the limiting process.

参考文献

[1] KRYLOV N M, BOGOLYUBOV N N. Les propriétés ergodiques des suites des probabilitiés en chaine [J]. CR Paris, 1937, 204:1454-1456.
[2] GIKHMAN I I. On a theorem of NN Bogoliubov [J]. Ukrain Mat Zh, 1952, 4(2): 215-218.
[3] VOLOSOV V M. Averaging in systems of ordinary differential equations [J]. Russ Math Surv, 1962, 17(6):1-126.DOI: 10.1070/rm1962vo17n06abeh001130.
[4] KHASMINSKII R Z. On the principle of averaging the itô stochastic differential equations [J]. Kybernetika, 1968, 4(3): 260-279.
[5] LIU D. Strong convergence of principle of averaging for multiscale stochastic dynamical system [J]. Commun Math Sci, 2010, 8(4):999-1020. DOI: 10.4310/cms.2010.v8.n4.all.
[6] GIVON D. Strong convergence rate for two-time-scale jump-diffusion stochastic differential systems [J]. Multiscale Modeling & Simul, 2007, 6(2):577-594. DOI: 10.1137/060673345.
[7] LIU D. Strong convergence rate of principle of averaging for jump-diffusion processes [J]. Front Math China, 2012, 7(2):305-320. DOI: 10.1007/s11464-012-0193-6.
[8] WAINRIB G. Double averaging principle for periodically forced stochastic slow-fast systems [J]. Electron Commun Probab, 2013, 18(51):1-12. DOI: 10.1214/ecp.v18-1975.
[9] XU J, MIAO Y, LIU J C. Strong averaging principle for two-time-scale SDEs with non-Lipschitz coefficients [J]. J Math Anal App, 2018, 468(1):116-140. DOI: 10.1016/j.jmaa.2018.07.039.
[10] YIN G, ZHANG Q. Continuous-time Markov chains and applications: A singular perturbation approach [M]. New York: Spring, 1998.
[11] YIN G, YANG H. Two-time-scale jump-diffusion models with Markovian switching regimes [J]. Stoch Rep Group, 2004, 76(2):77-99. DOI: 10.1080/10451120410001696261.
[12] YIN G, TALAFHA Y, XI F. Stochastic liénard equations with random switching and two-time scales [J]. Commun Stat Theory Methods, 2014, 43(7):1533-1547. DOI: 10.1080/03610926.2012.741741.
[13] DUPIRE B. Functional Itô calculus[J]. Quant Finance, 2019, 19(5):721-729.DOI: 10.1080/14697688.2019.1575974.
[14] WU F, YIN G. An averaging principle for two-time-scale stochastic functional differential equations [J]. J Differ Equ, 2020, 269(1):1037-1077. DOI: 10.1016/j.jde.2019.12.024.
[15] BALLY V, CARAMELLINO L, CONT R. Stochastic integration by parts and functional Itô calculus[M]. Switzerland: Springer International Publishing, 2016. (
文章导航

/

〈 〉